# SDR 04FDEA02795

- Difficulty date: September 21, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FS 63 FLOOR STRUCTURE, ON LEFT SIDE 3EA AREAS OF CORROSION ON TOP SURFACE AND UNDERNEATH FLOOR STRUCTURE.  REMOVED AND REPLACED FLOOR STRUCTURE BEAM IAW A310 SRM 51-40-21.
